# SDR CA090928001

- Difficulty date: September 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 71,513 hours
- Engine: Pwa JT8D15
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FROM YVP, THE FLIGHT CREW ADVISED OF A NOSE LANDING GEAR DISAGREEMENT LIGHT. THE GEAR WAS RECYCLED SEVERAL TIMES AND THE DISAGREEMENT LIGHT REMAINED.  MAINTENANCE DISCOVERED A BROKEN WIRE IN THE NOSE LANDING GEAR DOWNLOCK WIRE HARNESS. WIRE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20090928001)
